Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Had unusual light periods. Took citalopram, had intercourse. Pregnant ?

Hi, I recently started my period on Monday and it is very unusual. Its light and almost non existent. I recently started taking citalopram so I wasnt sure if that had anything to do with it. Ive also changed my eating habits and have been eating a lot healthier. But also on the 4th of July I had intercourse with a guy I had been talking to and he had a medical issue where he wasnt able to come. So im really confused right now and I need help!
Asked On : Tue, 31 Jul 2012
Answers:  0 Views:  27 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor